American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E76) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Skip Garibaldi. Unramified cohomology of classifying varieties for exceptional simply connected groups. Trans. Amer. Math. Soc. 358 (2006) 359-371. MR 2171237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Adam S. Sikora. Cut numbers of $3$-manifolds. Trans. Amer. Math. Soc. 357 (2005) 2007-2020. MR 2115088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael A. Bennett. On the representation of unity by binary cubic forms. Trans. Amer. Math. Soc. 353 (2001) 1507-1534. MR 1806730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boris A. Datskovsky. The adelic zeta function associated with the space of binary cubic forms with coefficients in a function field . Trans. Amer. Math. Soc. 299 (1987) 719-745. MR 869230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Holger P. Petersson. Generic reducing fields of Jordan pairs . Trans. Amer. Math. Soc. 285 (1984) 825-843. MR 752505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rufus Oldenburger. Rational equivalence of a form to a sum of $p$th powers . Trans. Amer. Math. Soc. 44 (1938) 219-249. MR 1501968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. S. Everett. Determination of all general homogeneous polynomials expressible as determinants whose elements are homogeneous polynomials . Trans. Amer. Math. Soc. 24 (1922) 185-194. MR 1501222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. L. G. Williams. Fundamental systems of formal modular seminvariants [semi-invariants] of the binary cubic . Trans. Amer. Math. Soc. 22 (1921) 56-79. MR 1501159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles Nelson Haskins. On the invariants of differential forms of degree higher than two . Trans. Amer. Math. Soc. 4 (1903) 38-43. MR 1500623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia